# SDR SWIA200312464

- Difficulty date: September 27, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 25,344 hours, 22,076 cycles
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER FAULT STATUS MSG ON TAXI RESET CB'S 1N8, 1F3, 2N8, 2F3, 4A2, 4A3, 4A4, 4A5 IAW MX  CONTROL.  MESSAGE WENT AWAY.  REMOVED AND REPLACED NR 1 SECU IAW MM 27-61-05.  OPS CHECKS GOOD.  S/N OFF 0273
